Existence theorems for certain unsymmetric Kernels
Pell, Anna J.
Bull. Amer. Math. Soc., Tome 17 (1910) no. 3, p. 513-515 / Harvested from Project Euclid
Publié le : 1910-07-15
Classification: 
@article{1183420824,
     author = {Pell, Anna J.},
     title = {Existence theorems for certain unsymmetric Kernels},
     journal = {Bull. Amer. Math. Soc.},
     volume = {17},
     number = {3},
     year = {1910},
     pages = { 513-515},
     language = {en},
     url = {http://dml.mathdoc.fr/item/1183420824}
}
Pell, Anna J. Existence theorems for certain unsymmetric Kernels. Bull. Amer. Math. Soc., Tome 17 (1910) no. 3, pp.  513-515. http://gdmltest.u-ga.fr/item/1183420824/